Product reviews

Posts reviewing products and over the counter drugs available in UK pharmacies. Reviewing price, effectiveness and marketing of drugs and pharmacy products.

  • Nuromol: paracetamol and ibuprofen together in one product
    Advice for patients,  Product reviews

    Nuromol review

    In the latest post, Nuromol review, I will look whether taking Nuromol drug (combination of ibuprofen and paracetamol) is more effective in reducing pain than taking ibuprofen and paracetamol alone. Priced well over £6 for 24 tablets, one must wonder ‘is it worth the money?’ Both ibuprofen and paracetamol can be purchased at a considerably lower price when bought individually.

  • Calpol vapour plug review by Druggist.Online
    Product reviews

    Calpol vapour plug review

    Calpol vapour plug is a non-medicine device designed to help your child to breath easily by releasing aromatic oils of lavender, camomile and menthol when they congested or/and have symptoms of cold. Calpol vapour plug can be used for babies from 3 months of age.

  • Product reviews

    Bronchostop review

    One of the basic aspects of symptoms management that students learn during pharmacy practice classes is to ask patients if cough there are experiencing is ‘dry/tickly’ or ‘chesty’ and based on presenting symptoms appropriate products is recommended. Bronchostop syrup seems to break this rule as its marketed for both types of coughs. What is Bronchostop used for? As taken from product description Bronchostop is a traditional herbal medicinal product used for the relief of coughs, including chesty coughs and dry, tickly, irritating coughs and catarrh. Bronchostop is based on traditional use only. What is traditional herbal medicine? In order to market product as herbal medicine in UK, one needs to…

  • Advice for patients,  Pharmacy insights,  Product reviews

    Flarin review. £9.50 for ‘new lipid formulation’ of ibuprofen 200mg, is it worth it?

    This post won’t be a typical review as this time I am looking at Flarin medication, a ‘new, lipid formulation of ibuprofen’. Ibuprofen is a very common drug available in pharmacies which is used for pain and inflammation. A review of medication would not make any sense as 1 man study is no study at all. Although I work as healthcare processional in my daily job, this post does not make any health recommendations or claims. What brought my attention to Flarin is the price of this products, which stands almost at £10 per box of 30 soft capsules. In comparison you can buy ibuprofen 200mg (active ingredient of Flarin)…